MAUDE Adverse Event Report: Hologic, Inc. EVIVA 0913-12T; INSTRUMENT, BIOPSY

Hologic, Inc. EVIVA 0913-12T; INSTRUMENT, BIOPSY
Model Number EVIVA 0913-12T
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the user site that the device was, "unable to lavage and get good tissue sampling.The problem was with the absorbing and cutting mechanism." customer outreach confirmed that "the issue was identified after the needle had been inserted into the patient" and "the needle was replaced with a new one, and the procedure was subsequently completed using the replacement needle".The "tissue specimen obtained was incomplete and consisted only of small tissue fragments.And could not be lavage." prior to changing the needle and successfully completing the procedure.Serious injury reporting is being submitted due to tissue not being acquired from the target requiring an additional needle insertion to complete the biopsy procedure.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.Investigation is ongoing.

Brand Name
EVIVA 0913-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50853309
Report Number1222780-2026-00618
Device Sequence Number9553408
Product Code KNW
UDI-Device Identifier15420045505339
UDI-Public(01)15420045505339(17)261128(10)E24L28RD
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVIVA 0913-12T
Device Catalogue NumberEVIVA 0913-12T
Device Lot NumberE24L28RD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown